Review Erowid at GreatNonprofits.org
Help us be a 2020 "Top Rated Nonprofit", and spread accurate info
about psychoactive drugs, health, culture, & policies.
("Share Your Story" link. Needs quick account creation but doesn't verify contact info)
Seems to Cause Seizures
Unknown (MN-001, presumed UR-144)
by Pothedd
Citation:   Pothedd. "Seems to Cause Seizures: An Experience with Unknown (MN-001, presumed UR-144) (exp94395)". Erowid.org. Aug 17, 2015. erowid.org/exp/94395

 
DOSE:
  vaporized Unknown (powder / crystals)
      UR-144  

BODY WEIGHT: 140 lb


Received packaging that was quite... uh.. creative. It was a baggy, wrapped in paper, wrapped in duct tape, wrapped in paper, and this outermost layer was some kind of Czech dude-porn or some shit Idk. Hilarious, but no labeling. No idea what substance I had received, as I'd been waiting on more than one package.

Administered small dose intranasally, assuming it was ethylphenidate. Little reaction was noted, and the substance seemed less than soluble. Not ethylphenidate.

One vaporized hit produced signs of anxiety for an extended period, followed by depression. Subject recovered within a couple hours. A second dose produced the same response. The product melts and vaporizes freely.

After being told this was UR-144 I can see the reason behind the reaction. Far too much CB2 activity and not enough CB1. All anxiety, no euphoria. I wouldn't recommend anyone else test this substance.

Update: Another test run today, at roughly twice the dosage, caused violent seizures of the extremities. These subsided within thirty minutes, though the subject was completely aware of what was happening. Walking seemed to partially alleviate the symptom, though not fully.

This reaction has been caused in the past by one other substance, and was treated with benzodiazepines, but none were available this day.

CB1 receptors have apparent anti-convulsive potential, but I am not fully aware of the complex interaction between cannabinoid inverse/agonists/antagonists, the CB1 & 2 receptors, and non-CB1 or 2 receptors. This particular substance seems to CAUSE seizures, with little benefit for any other purpose.

Exp Year: 2012ExpID: 94395
Gender: Male 
Age at time of experience: 22 
Published: Aug 17, 2015Views: 2,501
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
UR-144 (699) : Health Problems (27), What Was in That? (26), Unknown Context (20)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults